MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CPS SHORT ANCHOR PLUG 14MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. CPS SHORT ANCHOR PLUG 14MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 05/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2- japan.H3- customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the compress short anchor plug fractured approximately one year post implantation.It is unknown when the revision will be implemented.Attempts to obtain additional information have been made; however, no more information is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, d2, g1, g3, g6, h1, h2, h3, h6, and h10 no product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: fracture of the junction of the femoral stem and anchor plug proximally is noted.No evidence for disease progression.Overall size of the implant is appropriate.No signs of loosening, wear or radiolucency.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.A definitive root cause cannot be determined.Complaint is confirmed from the provided medical records.If any further information is received which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CPS SHORT ANCHOR PLUG 14MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17009989
Report Number0001825034-2023-01200
Device Sequence Number20551142
Product Code KWA
UDI-Device Identifier00880304461635
UDI-Public(01)00880304461635(17)280301(10)164820
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062998
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number178556
Device Lot Number164820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by Manufacturer09/15/2023
Initial Report FDA Received Date05/26/2023
Supplement Report FDA Received Date09/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale